Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Allee Effect on a Ratio-Dependent Prey-Predator System with Disease in Prey

PP: 11-17
Author(s)
Sukhamoy Das, Susmita Sarkar,
Abstract
In the present paper we have constructed a ratio-dependent prey-predator system introducing additive Allee effect with disease in prey. We have analyzed the conditions of nonpersistence, permanency of the disease and also local and global stability of the system.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved